# SDR AALA202011239017

- Difficulty date: November 22, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N880NN
- Make and model: Boeing 737823
- Aircraft serial: 40769
- Aircraft time: 27,017 hours, 11,116 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CRACK IN LT FWD BULKHEAD AT LBL 35, MEASURING L=9.0 IN.  ACCOMPLISHED PERMANENT REPAIR, IAW AARD 57-10-10-9 3B 2A AND SRM 57-10-10-1A-2 WITH REINSPECT EVERY 3000 CYCLES.
